Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering with severe hair fall, prescribed with Bio-hair. Will they reduce sex drive?

Hi Sir,This is Praveen,25 years..I am suffering from hair fall...So i consulted a dermatologist and he has suggested Bio-hair tablets (it contains Saw palmetto) and minoxidil & finasteride 5% gel..So i am worried about the side effects of these tablets..I have read through internet that use of these medicines,will decrease the sex can you please suggest me..
Asked On : Tue, 16 Oct 2012
Answers:  2 Views:  611
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .
Please do not worry . After extensive experience with the medication , the chance of reduction in the sex drive is negligible .
Please do not worry about it .
Thanks and Take care
Answered: Tue, 16 Oct 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there praveen.

Your question is linked to libido & the use of these medicines locally & bio-hair tabs. Firstly, are you married & /or are you sexually active would be my question. If not, the sex drive is not that important for the moment vis-a-v-s hair gain i should think?!

Second, Yes Finasteride in its oral form does present a 1% chance of loss in libido but this is very relative.

Moreover, this loss is reversible when stopped! This means that if at all it does happen, when you discontinue the medications, the sex drive will get back to normal.

Hope this answers your questions but if the dermatologist has started those medications for you, he has done so in good faith.

Cheers & Good Luck!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India

Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor